Facebook Pixel
EmpowHER Guest

I had sex on jun 10 and took a pill on jun 12.

By Anonymous June 30, 2017 - 5:20am
Rate This

my periods are due on june 24. i have severe abdominal pain, back pain, diziness, breast tenderness. am i pregnant or are they side effects of the pill?

Add a Comment1 Comments


Hello Anonymous,

These are all side effects of the pill, including the delay in your period. If you have no bleeding within three weeks of taking the pill, then test.


June 30, 2017 - 11:54am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Emergency Contraception

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!